Journal article icon

Journal article

MODELS FOR A HIGH-DENSITY PHENOMENON IN LORENTZ GAS

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICA
Volume:
72
Issue:
1
Pages:
73-100
Publication date:
1974-01-01
DOI:
ISSN:
0031-8914
Source identifiers:
22199
Pubs id:
pubs:22199
UUID:
uuid:b6232580-1696-4f63-9e54-6beabcc0416b
Local pid:
pubs:22199
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP